Solution to an open problem: A characterization of conditionally cancellative t-subnorms

Jayaram, Balasubramaniam (2012) Solution to an open problem: A characterization of conditionally cancellative t-subnorms. Aequationes Mathematicae, 84 (3). pp. 235-244. ISSN 0001-9054

[img]
Preview
PDF (Author version post print)
Aequa-Mathe_2012_84_3_235-244.pdf - Accepted Version

Download (356kB)

Abstract

In this work we solve an open problem of U. Höhle (Klement et al. Fuzzy Sets Syst 145:471-479, 2004, Problem 11). We show that the solution gives a characterization of all conditionally cancellative t-subnorms. Further, we give an equivalence condition under which a conditionally cancellative t-subnorm has 1 as its neutral element and hence show that conditionally cancellative t-subnorms whose natural negations are strong are, in fact, t-norms.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Jayaram, Balasubramaniamhttp://orcid.org/0000-0001-7370-3821
Item Type: Article
Uncontrolled Keywords: conditional cancellativity; fuzzy negation; natural negation; open problem; residuation; t-subnorm; Triangular norms;
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Mr. Siva Shankar K
Date Deposited: 15 Oct 2014 09:37
Last Modified: 20 Sep 2017 08:46
URI: http://raiith.iith.ac.in/id/eprint/444
Publisher URL: https://doi.org/10.1007/s00010-012-0143-0
OA policy: http://www.sherpa.ac.uk/romeo/issn/0001-9054/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 444 Statistics for this ePrint Item